# SDR DALA14026199544

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 35,277 hours, 23,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FIVE EMERGENCY LIGHTS INOPERATIVE IN TAIL COMPARTMENT ALONG CATWALK. REPLACED EMERGENCY BATTERY PACK B5-260 IAW AMM 33-51.  EMERGENCY LIGHTS CHECKED NORMAL.
